Instability of the steady states of some Ginzburg–Landau-like equations with real coefficients

Vega de Prada, José Manuel (2005). Instability of the steady states of some Ginzburg–Landau-like equations with real coefficients. "Nonlinearity", v. 18 (n. 4); pp. 1425-1441. ISSN 0951-7715. https://doi.org/10.1088/0951-7715/18/4/001.

Description

Title: Instability of the steady states of some Ginzburg–Landau-like equations with real coefficients
Author/s:
  • Vega de Prada, José Manuel
Item Type: Article
Título de Revista/Publicación: Nonlinearity
Date: July 2005
ISSN: 0951-7715
Volume: 18
Subjects:
Faculty: E.T.S.I. Aeronáuticos (UPM)
Department: Fundamentos Matemáticos de la Tecnología Aeronáutica [hasta 2014]
Creative Commons Licenses: Recognition - No derivative works - Non commercial

Full text

[img]
Preview
PDF - Requires a PDF viewer, such as GSview, Xpdf or Adobe Acrobat Reader
Download (908kB) | Preview

Abstract

The instability of the steady states with nonconstant amplitude is analysed for a nonlocal Ginzburg–Landau equation with real coefficients and quasiperiodic boundary conditions. The results are obtained in terms of easily recognized, qualitative properties of the steady states. Some of the results are new, even for the standard (local) Ginzburg–Landau equation with real coefficients. A related Ginzburg–Landau equation coupled to a mean field is also considered that appears in the analyses of counter-propagating waves in extended systems, nonoscillatory instabilities with a conservation law, and viscous Faraday waves in large aspect ratio containers.

More information

Item ID: 6077
DC Identifier: http://oa.upm.es/6077/
OAI Identifier: oai:oa.upm.es:6077
DOI: 10.1088/0951-7715/18/4/001
Official URL: http://iopscience.iop.org/0951-7715/18/4/001
Deposited by: Memoria de Investigacion 2
Deposited on: 18 Feb 2011 09:18
Last Modified: 20 Apr 2016 14:42
  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM